Local isomorphism of compact connected lie groups

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

It is shown that two nonisomorphic compact connected Lie groups can be covering groups of each other. This is examined in detail and is related to the question of determining all the compact connected Lie groups belonging to a fixed Lie algebra.

Original languageEnglish (US)
Pages (from-to)197-204
Number of pages8
JournalPacific Journal of Mathematics
Volume22
Issue number2
DOIs
StatePublished - Aug 1967

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Local isomorphism of compact connected lie groups'. Together they form a unique fingerprint.

Cite this